Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mishal

Posted by cumulative on November 23, 2007, at 16:52:02

In reply to Re: Dopaminergics: Hazardous in long term? bleauberry, posted by Mishal on November 22, 2007, at 4:40:47

If you're asking if there'll be a price to be paid for continuous, long-term sleep deprivation, I'm sorry to say but the answer is definitely YES.

You can find a balance between low-sleep hypomania and depression, or even between hypomania and the dull normalcy that some here seem to claim is the "goal" of treatment with medication (the goal invented by who exactly?) -- personally, I place this happy medium at euthymia, or even hyperthymia.

Truly, consider adding a late-night a2 agonist (clonidine should help sleep and also curb some of the adrenergic effect during the day), or low doses of a mood stabilizer like lithium orotate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cumulative thread:796324
URL: http://www.dr-bob.org/babble/20071115/msgs/796720.html